Open Access
January 1998 Characteristic functions of random variables attracted to $1$-stable laws
Jon Aaronson, Manfred Denker
Ann. Probab. 26(1): 399-415 (January 1998). DOI: 10.1214/aop/1022855426


The domain of attraction of a 1-stable law on $\mathbf{R}^d$ is characterized by the expansions of the characteristic functions of its elements.


Download Citation

Jon Aaronson. Manfred Denker. "Characteristic functions of random variables attracted to $1$-stable laws." Ann. Probab. 26 (1) 399 - 415, January 1998.


Published: January 1998
First available in Project Euclid: 31 May 2002

zbMATH: 0937.60005
MathSciNet: MR1617056
Digital Object Identifier: 10.1214/aop/1022855426

Primary: 60E07 , 60E10 , 60F05

Keywords: domain of attraction , expansion of characteristic function , stable distribution

Rights: Copyright © 1998 Institute of Mathematical Statistics

Vol.26 • No. 1 • January 1998
Back to Top